UNIGE document Scientific Article
previous document  unige:12257  next document
add to browser collection
Title

The space of clouds in an Euclidean space

Authors
Published in Experimental Mathematics. 2004, vol. 13, no. 1, p. 31-47
Identifiers
Full text
Article (Author postprint) (351 Kb) - public document Free access
Structures
Citation
(ISO format)
HAUSMANN, Jean-Claude, RODRIGUEZ, Eugenio. The space of clouds in an Euclidean space. In: Experimental Mathematics, 2004, vol. 13, n° 1, p. 31-47. https://archive-ouverte.unige.ch/unige:12257

195 hits

75 downloads

Update

Deposited on : 2010-11-01

Export document
Format :
Citation style :